# SDR UIEA2015120900711

- Difficulty date: December 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SKIN, LT WING UPPER SKIN AT WBL 849.  BLEND OUT THE DAMAGED AREA & MEASURED REWORK AREA LX WXD = 1.1" X 0.9" X 0.007" WHICH IS WITHIN ALLOWABLE LIMIT IAW SRM 57-20-01-1A-1 FIG 101 DETAIL II REV 32.  DETAIL DATA REA TO J/C ATTACHING SHEET NO. 0069538 & APPLY PROTECTIVE TREATMENT IAW SRM 51-20-01 REV 32.  4. JOB COMPLETED & CONDITIION * CHECK .
